No Cover Image

Journal article 840 views

Quantum principal bundles over quantum real projective spaces

Tomasz Brzeziński, Bartosz Zieliński, Tomasz Brzezinski Orcid Logo

Journal of Geometry and Physics, Volume: 62, Issue: 5, Pages: 1097 - 1107

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Geometry and Physics
ISSN: 0393-0440
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7441
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:58:20Z
last_indexed 2018-02-09T04:35:37Z
id cronfa7441
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7441</id><entry>2012-02-23</entry><title>Quantum principal bundles over quantum real projective spaces</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Geometry and Physics</journal><volume>62</volume><journalNumber>5</journalNumber><paginationStart>1097</paginationStart><paginationEnd>1107</paginationEnd><publisher/><placeOfPublication/><issnPrint>0393-0440</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2012</publishedYear><publishedDate>2012-12-31</publishedDate><doi>10.1016/j.geomphys.2011.12.008</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:01:55.0000000</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Tomasz</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>Bartosz</firstname><surname>Zieli&#x144;ski</surname><order>2</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7441 2012-02-23 Quantum principal bundles over quantum real projective spaces 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2012-02-23 SMA Journal Article Journal of Geometry and Physics 62 5 1097 1107 0393-0440 31 12 2012 2012-12-31 10.1016/j.geomphys.2011.12.008 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:01:55.0000000 College of Science Mathematics Tomasz Brzeziński 1 Bartosz Zieliński 2 Tomasz Brzezinski 0000-0001-6270-3439 3
title Quantum principal bundles over quantum real projective spaces
spellingShingle Quantum principal bundles over quantum real projective spaces
Tomasz Brzezinski
title_short Quantum principal bundles over quantum real projective spaces
title_full Quantum principal bundles over quantum real projective spaces
title_fullStr Quantum principal bundles over quantum real projective spaces
title_full_unstemmed Quantum principal bundles over quantum real projective spaces
title_sort Quantum principal bundles over quantum real projective spaces
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 Tomasz Brzeziński
Bartosz Zieliński
Tomasz Brzezinski
format Journal article
container_title Journal of Geometry and Physics
container_volume 62
container_issue 5
container_start_page 1097
publishDate 2012
institution Swansea University
issn 0393-0440
doi_str_mv 10.1016/j.geomphys.2011.12.008
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2012-12-31T03:17:43Z
_version_ 1737024301397180416
score 10.899704